Universidad Complutense de Madrid
E-Prints Complutense

Brauer group of moduli spaces of pairs.

Impacto

Downloads

Downloads per month over past year

Biswas, Indranil and Logares, M. and Muñoz, Vicente (2012) Brauer group of moduli spaces of pairs. Communications in Algebra, 40 (5). pp. 1605-1617. ISSN 0092-7872

[img] PDF
Restringido a Repository staff only

194kB
[img]
Preview
PDF
189kB

Official URL: http://www.tandfonline.com/doi/pdf/10.1080/00927872.2011.552083




Abstract

We show that the Brauer group of the moduli space of stable pairs with fixed determinant over a curve is zero.


Item Type:Article
Uncontrolled Keywords:Brauer group; Complex curve; Moduli of pairs; Stable bundles
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20844
Deposited On:15 Apr 2013 14:18
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page